MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC. 5366, INTEGRITY DR, AB 20 73 559; IMPLANTABLE PACEMAKER PULSE GENERATOR

ST. JUDE MEDICAL, INC. 5366, INTEGRITY DR, AB 20 73 559; IMPLANTABLE PACEMAKER PULSE GENERATOR
Model Number 5366
Medical Device Problem Code Misconnection (1399)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/18/2018
Type of Reportable Event Malfunction
Event or Problem Description
During a procedure, the set screw was unable to be loosened from the header.The device was explanted and replaced to resolve the event and the patient was stable.
 
Additional Manufacturer Narrative
The reported complaint of difficulty removing the ventricular lead from the device header due to a setscrew issue was confirmed.Analysis of the device header identified calcified blood in the ventricular (v)-setscrew inset.The calcified blood was limiting wrench insertion and preventing the wrench from engaging the setscrew inset walls which is necessary to untighten the setscrew.The calcified blood was removed from the setscrew inset.A wrench could then be inserted into the inset and the setscrew untightened.The lead could now be removed from the device.The blood most likely came through damage to the septum in the form of a hole punched through it.

Brand Name
5366, INTEGRITY DR, AB 20 73 559
Common Device Name
IMPLANTABLE PACEMAKER PULSE GENERATOR
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.
15900 valley view court
sylmar CA 91342
MDR Report Key7685552
Report Number2017865-2018-10251
Device Sequence Number1316030
Product Code LWP
UDI-Device Identifier05414734006866
UDI-Public05414734006866
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
P880086
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/24/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2005
Device Model Number5366
Device Lot Number3018452
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/02/2018
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 06/20/2018
Supplement Date Received by Manufacturer10/11/2018
Initial Report FDA Received Date07/13/2018
Supplement Report FDA Received Date10/24/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1